Severe attack of Henoch-Schönlein purpura with neurologic involvement during adalimumab treatment for Crohn’s disease.

Severe attack of Henoch-Schönlein purpura with neurologic involvement during adalimumab treatment for Crohn’s disease.

J Crohns Colitis. 2019 Oct 07;:

Authors: Condamina M, Diaz E, Jamart C, Loget J, Durlach A, Salmon JH, Cadiot G, Viguier M

Abstract
Tumour necrosis factor-α (TNF-α) inhibitors have revolutionized the management of chronic inflammatory conditions. A number of cutaneous adverse events have been reported with TNF inhibition, including vasculitis. Most reactions are mild and rarely warrant treatment withdrawal. Here we describe a patient with Crohn’s disease treated with adalimumab in whom severe multivisceral Henoch-Schönlein purpura developed, including neurologic involvement, requiring definitive TNF blocker withdrawal.

PMID: 31589303 [PubMed – as supplied by publisher]

PubMed Link: https://www.ncbi.nlm.nih.gov/pubmed/31589303?dopt=Abstract